MAUDE Adverse Event Report: ST. JUDE MEDICAL ADVISOR VL, SENSOR ENABLED CIRCULAR MAPPING CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ST. JUDE MEDICAL ADVISOR VL, SENSOR ENABLED CIRCULAR MAPPING CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number D-AVSE-D20-V1525
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 03/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported effusion remains unknown.Per the ifu, vascular perforation is an inherent risk of any electrode placement.
 
Event or Problem Description
Related manufacturing ref: 3008452825-2021-00185, 34138-2021-00209, 3008452825-2021-00186, 3008452825-2021-00187, 2184149-2021-00101.Following a pulmonary vein isolation procedure in ensite x voxel mode, a pericardial effusion was detected posterior right ventricle.During the procedure it was difficult to maneuver the sheaths towards the vena cava.However, the left pulmonary veins were successfully ablated.The decision was then made to stop the procedure due to the maneuvering difficulties.The patient was in conscious sedation and had a stable blood pressure.At the end of the procedure, a pericardial effusion was detected with no intervention required.The blood pressure stabilized, the patient recovered and was discharged.Per the physician, the reported oversized shell involving the ensite x may have contributed to the effusion.

Brand Name
ADVISOR VL, SENSOR ENABLED CIRCULAR MAPPING CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key11582308
Report Number3005334138-2021-00208
Device Sequence Number19879460
Product Code DRF
UDI-Device Identifier05415067027269
UDI-Public05415067027269
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K192037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model NumberD-AVSE-D20-V1525
Device Catalogue NumberD
Device Lot Number7751928
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2021
Initial Report FDA Received Date03/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AGILIS NXT INTRODUCER; ENSITE¿ X EP SYSTEM; INQUIRY STEERABLE CATHETER; SWARTZ BRAIDED INTRODUCER, SL0; TACTICATH ABLATION CATHETER, SE
Outcome Attributed to Adverse Event Other;